# SDR SIMA200618401

- Difficulty date: June 23, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SJC - FLT 3174 - SMELL AND HAZE IN CABIN.  REPLACED RIGHT ENGINE WITH OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
